Adewale Solarin


First Name: Adewale
Last Name: Solarin


Degree: B.A.
Graduation Year: 1975
Major: Mathematics

Degree: M.A.
Graduation Year: 1978

Degree: Ph.D.
Graduation Year: 1987
Major: Mathematics


Employment: (Sept. 2008) a member of the Governing Council of the University of Agriculture, Abeokuta, Nigeria; Director, Academic Planning Unit, Vice-chancellor's Office, University of Agriculture, Abeokuta, and a Professor of Mathematics, Department of Mathematical Sciences, University of Agriculture, Abeokuta, Ogun State, Nigeria.


Adewale R. T. SOLARIN was appointed professor of mathematics in the Department of Mathematical Sciences of this university on 1st September, 1997. He was Head Department of Mathematical Sciences from September 1997 to February 2000. He was appointed Director of Academic Planning, Vice-Chancellor's office on 1st March 2000, a position he has held since then. He was elected into the Governing Council of the university in August 2000 from the Senate.

Solarin, with background in Statistics and a Ph. D. in Mathematics, has for 27 years taught various undergraduate and postgraduate courses in Mathematics, Statistics and Computer Science. He has supervised student theses (B. Sc., M. Sc., Ph. D., PGD, MBA, and MBF) in topics in Mathematics, Statistics, Quality Control, Computer Science, and Business Management. He has published more than 30 papers in statistics and mathematics in internationally reputable journals. He has written more than 20 papers on Total Quality Management and related topics for journals, seminars, workshops and conferences. He had written a number of computer programs needed for his research. He has been involved in development and implementation of not less than 10 academic curricula, two of which are at this university viz. Postgraduate and sub-degree programmes in Mathematical Sciences. These programmes have been of great benefit to the university.

He was one of the prime movers of the inauguration of the Quality Control Society of Nigeria (QCSON) in 1990. Consequently, he became the foundation National President of the Society in 1990, a position he held till December 1994. He is a Quality and Productivity Improvement Consultant in TQM Implementations in many companies in Nigeria, including Bordpak Premier Packaging (BPP), a division of UACN Plc, which is ranked the biggest private conglomerate in Africa. The success of the BPP programme has encouraged UACN Plc to accept TQM as the management philosophy to be entrenched throughout the organisation.

Adewale, has benefited from international fellowships like, Italian Foreign Affairs Fellowships (1980, 1981, 1983); International mathematical Union (IMU) - ICM-90 Scholar, Kyoto, Japan; Deutscher Akademischer Austauschdienst (DAAD) - German Academic Exchange Award - for Senior Academics - 1996. In 1993, he received a letter of commendation from the Head of State of the Federal Republic of Nigeria, for drawing a programme for achieving National Excellence using TQM principles and philosophy. In 1999, he delivered the 9th University of Agriculture Abeokuta Inaugural Lecture titled: TOTAL QUALITY ­ A MATHEMATICAL PANCEA FOR NATIONAL PRODUCTIVITY IMPROVEMENT.


  1. Deutscher Akademischer Austauschdientst (DAAD) 1996
  2. International Mathematical Union (IMU) ICM-90 Scholar - Kyoto, Japan 1990
  3. Italian Foreign Affairs Fellowships 1980-1983



Dr. Solarin has published at least 30 papers in Mathematics, primarily in Algebra and at least 25 papers on Total Quaity Management, Statistical Quality Control (SQC) and related topics. Most of the titles below are reviewed in Mathematics Reviews:

  1. Agboola A.A.A. and Solarin A.R.T. On Vague subgroups, Proc. Jang Math. Soc. 4 (2002) 51 ­ 57.
  2. Agboola A.A.A. and Solarin A.R.T.Some Properties of Vague groups, Proc. Jang Math. Soc. 4 (2002) 37 ­ 50.
  3. S. A. Akinleye and Solarin A.R.T.On production planning problems with non-linear cost function.Kragujevac 21(1999), 67-78,.
  4. Adeniran, J. O.E. O. AdelekeAgboola A.A.A.J. A. Oguntuase and Solarin A.R.T.On quadratic loops of Bol-Mouffang Type. Int. Jour. of Math. Sc. (1999), 62-67,.
  5. Solarin A.R.T.Adeniran, J. O. and S. A. AkinleyeA further generalisation of the Aktivis identities. Int. Jour. Math.Sc. 1 (1999), 101- 107.
  6. Solarin A.R.T.; Omole, T. F.; Adeniran, J. O. On Akivis algebra of Bol-Moufang typeAn. \c Stiin\c t. Univ. Al. I. Cuza Ia\c si. Mat. (N.S.) 44 (1998), no. 1, 161--168 (1999).
  7. Solarin A.R.T. On certain Aktivis algebrasItal. J. Pure Appl. Math. No. 1 (1997), 85--90 (1998).
  8. Adeniran, J. O.Solarin A.R.T.. A note on automorphic inverse property loopsZb. Rad. (Kragujevac)No. 20 (1998), 47--52.
  9. Solarin, A. R. T. On algebras of Bol-Moufang typeAn. \c Stiin\c t. Univ. Al. I. Cuza Ia\c si Sec\c t. I a Mat. 41 (1995), no. 1, 45--56 (1996).
  10. Solarin, A. R. T. On brackets and identities of Lie loopsZb. Rad. (Kragujevac) No. 17 (1995), 7--15.
  11. Solarin, A. R. T.; Chiboka, V. O. A note on $G$-loops. Zb. Rad. (Kragujevac) No. 17 (1995), 17--26.
  12. Chiboka, V. O.; Solarin, A. R. T. Autotopism characterization of $G$-loopsAn. \c Stiin\c t. Univ. Al. I. Cuza Ia\c si Sec\c t. I a Mat. 39 (1993), no. 1, 19--26.
  13. Chiboka, V. O.; Solarin, A. R. T. Holomorphs of conjugacy closed loopsAn. \c Stiin\c t. Univ. Al. I. Cuza Ia\c si Sec\c t. I a Mat. 37 (1991), no. 3, 277--284.
  14. Chiboka, V. O.; Solarin, A. R. T. On $G$-loops of order $pq$Cienc. Tecn. 15 (1991), no. 1-2, 55--57 (1992).
  15. Chiboka, V. O.; Solarin, A. R. T. Bol loops of order $4pq$Cienc. Tecn. 15 (1991), no. 1-2, 59--63 (1992).
  16. Solarin, A. R. T. A short note on Bol algebraRiv. Mat. Pura Appl. No. 8 (1991), 7--11.
  17. Solarin, A. R. T.; Sharma, B. L. On Bol loops of order $16$ with $13$ elements of order $2$, and with $14$ elements of order $4$. Proc. Nat. Acad. Sci. India Sect. A 57 (1987), no. 4, suppl., 546--556.
  18. Ramamurthi, V. S.; Solarin, A. R. T. On finite right central loopsPubl. Math. Debrecen 35 (1988), no. 3-4, 261--264 (1989).
  19. Solarin, A. R. T. On the identities of Bol-Moufang typeKyungpook Math. J. 28 (1988), no. 1, 51--62.
  20. Sharma, B. L.; Solarin, A. R. T. On the classification of Bol loops of order $3p\;(p>3)$Comm. Algebra16 (1988), no. 1, 37--55.


Year Born: 1954